# SDR 98ZZZX1959

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773AT
- Make and model: Boeing 727227
- Aircraft serial: 22004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK AT 31J, FOUND THE FLOOR SUPPORT CRACKED 2 INCHES AFT OF FLOORBEAM AT STA 294.5 RBL 32.5 AT THE THIRD FASTENER FROM THE FLOORBEAM.  FABRICATED REPAIR DOUBLER AND INSTALLED.  ACFT TT:  56,458 HOURS.  ACFT TC:  23,698.
